Integration formulas for Brownian motion on classical compact Lie groups

Dahlqvist, Antoine (2017) Integration formulas for Brownian motion on classical compact Lie groups. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 53 (4). pp. 1971-1990. ISSN 0246-0203

Full text not available from this repository.

Abstract

Combinatorial formulas for the moments of the Brownian motion on classical compact Lie groups are obtained. These expressions are deformations of formulas of B. Collins and P. Śniady for moments of the Haar measure and yield a proof of the First Fundamental Theorem of invariant theory and of classical Schur–Weyl dualities based on stochastic calculus.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Research Centres and Groups: Probability and Statistics Research Group
Subjects: Q Science > QA Mathematics > QA0150 Algebra. Including machine theory, game theory
Q Science > QA Mathematics > QA0273 Probabilities. Mathematical statistics
Depositing User: Antoine Dahlqvist
Date Deposited: 25 Mar 2019 15:28
Last Modified: 09 Apr 2019 14:03
URI: http://sro.sussex.ac.uk/id/eprint/82483
📧 Request an update